# SDR CALA9701007

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14074
- Make and model: Doug DC-10-30
- Aircraft serial: 46911
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 1119, LONGERON 40R.  THE DENTED AREA WAS CUT OUT, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-20-00, FIGURE 6.
